On a classification of almost geodesic mappings of affine connection spaces

Vladimir Berezovskij; Josef Mikeš

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1996)

  • Volume: 35, Issue: 1, page 21-24
  • ISSN: 0231-9721

How to cite

top

Berezovskij, Vladimir, and Mikeš, Josef. "On a classification of almost geodesic mappings of affine connection spaces." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 35.1 (1996): 21-24. <http://eudml.org/doc/23626>.

@article{Berezovskij1996,
author = {Berezovskij, Vladimir, Mikeš, Josef},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {almost geodesic mapping; affine connection},
language = {eng},
number = {1},
pages = {21-24},
publisher = {Palacký University Olomouc},
title = {On a classification of almost geodesic mappings of affine connection spaces},
url = {http://eudml.org/doc/23626},
volume = {35},
year = {1996},
}

TY - JOUR
AU - Berezovskij, Vladimir
AU - Mikeš, Josef
TI - On a classification of almost geodesic mappings of affine connection spaces
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1996
PB - Palacký University Olomouc
VL - 35
IS - 1
SP - 21
EP - 24
LA - eng
KW - almost geodesic mapping; affine connection
UR - http://eudml.org/doc/23626
ER -

References

top
  1. Berezovski V. E., Mikeš J., On almost geodesic mappings, Abstr. Int. Conf. on Diff. Geom. and Appl. Dubrovnik, Yugoslavia. Beograd (1988). (1988) Zbl0964.53011
  2. Berezovski V. E., Mikeš J., On the classification of almost geodesic mappings of affine-connected spaces, Proc. of Conf. Diff. Geom. and Appl., 1988, Dubrovnik, Yugoslavia. Novi Sad (1989), 41-48. (1988) Zbl0964.53011MR1040054
  3. Chernyshenko V.M., Affine-connected spaces with a correspondent complex of geodesic, Collection of Works of Mech.-Math. Chair of Dnepropetrovsk Univ. 6 (1961), 105-118. (1961) 
  4. Sinyukov N. S., Geodesic mapping of Riemannian spaces, Nauka, Moscow, 1979. (1979) Zbl0637.53020MR0552022
  5. Sinyukov N. S., Almost geodesic mapping of affine-connected and Riemannian spaces, Itogi Nauki i Tekhniki. Prob. Geom. 13 VINITI, Moscow (1982), 3-26. (1982) Zbl0498.53010MR0674123

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.